# SDR IPXA10560657

- Difficulty date: May 17, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, TRANSVERSE FLOORBEAM UPPER CHORD FLANGE IS CORRODED AT BS 1100 LBL 25-45 WL 208.  UPON INVESTIGATION FOUND 100 PERCENT MATERIAL LOSS OF BS 1100 FLOORBEAM, ACCOMPLISHED CONDUCTIVITY TEST OF BEAM, REMOVED FLOORBEAM, FABRICATED NEW REPLACEMENT BEAM. DRILLED AND LOCATED REPAIR PARTS. INSTALLED NEW FLOORBEAM BS1100, IAW ATS ER NR 10-2826.
